# SDR ASAA2021030834265

- Difficulty date: March 8, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 37,230 hours, 10,718 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 1871VK
- Condition: Failed
- Location: Nr 2 Hf Comms
- Part time: 37,250 hours, 10,722 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF2 SHOWING FAIL ON BOTH FREQUENCY INDICATORS. GROUNDED - YES. ACCOMPD B737-800 FIM 23-12 TASK 815, FAIL MSG EXSTINGUISHED REPLACED BY SELECTED FREQUENCIES IN RTP FREQ WINDOWS. VHF COMM TEST REF B737-800 AMM 23-12-02 AND HF COMM TEST REF AMM 23-11-00. OPS NRML. RMVD AND RPLCD #2 HF R/T REF AMM 23-11-21, OPS NRML. ETOPS SIGNIFICANT SYST-GND VERIFICATION SUCCESSFUL.
